Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 3:05 PM EDT for Delaware County, Madison County, Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 3:05 PM EDT (19:05 UTC)
- Expired
- May 10, 2011, 3:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Delaware County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:48 PM EDT | HAIL 1 | 1 N Eaton, IN | HAIL ONGOING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
386
WUUS53 KIND 101905
SVRIND
INC035-095-101945-
/O.NEW.KIND.SV.W.0104.110510T1905Z-110510T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...
* UNTIL 345 PM EDT
* AT 302 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR FAIRMOUNT...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MATTHEWS AROUND 320 PM EDT...
GASTON AROUND 325 PM EDT...
EATON AROUND 340 PM EDT...
CONVERSE AROUND 345 PM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 42 AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4030 8544 4019 8546 4026 8560 4039 8573
4040 8573 4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1905Z 292DEG 19KT 4042 8558
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMF1 follow-up statement
578
WWUS53 KIND 101931
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 10 2011
INC095-101941-
/O.CAN.KIND.SV.W.0104.000000T0000Z-110510T1945Z/
MADISON-
331 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4030 8544 4019 8546 4026 8552 4040 8558
4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1931Z 298DEG 18KT 4036 8546
$$
INC035-101945-
/O.CON.KIND.SV.W.0104.000000T0000Z-110510T1945Z/
DELAWARE-
331 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DELAWARE COUNTY UNTIL 345 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES SOUTH OF UPLAND...MOVING SOUTHEAST AT
20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EATON AROUND 345 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4030 8544 4019 8546 4026 8552 4040 8558
4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1931Z 298DEG 18KT 4036 8546
WIND...HAIL <50MPH 1.50IN
$$
MRD/SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:54 PM EDT, 11 minutes earlier.
Area forecast discussion, May 10, 2:54 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 PM EDT TUE MAY 10 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY THIS EVENING AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ANALYSIS AS OF 230 PM THIS AFTERNOON DEPICTS A WARM FROM ORIENTED FROM NW TO SE ACROSS CENTRAL INDIANA. THIS FRONT WILL CONTINUE TO SLOWLY PUSH NORTHWARD THROUGH EARLY THIS EVENING BEFORE EVENTUALLY STALLING ACROSS NORTHERN INDIANA. INSTABILITY IN THE WARM SECTOR QUITE IMPRESSIVE AT THIS HOUR WITH A LARGE AREA OF MLCAPE IN EXCESSIVE OF 3K J/KG...VERY NICE VEERING SHEAR PROFILES...40-50KT BRN SHEAR. GIVEN THIS ENVIRONMENT SUPERCELLS ARE A GOOD POSSIBILITY...WITH LARGE HAIL (WHICH HAS ALREADY BEEN REPORTED) DAMAGING WINDS...AND EVEN A FEW ISOLATED TORNADOES BEING THE MAIN THREATS. SPC HAS PLACED MOST OF THE FA IN A SLIGHT RISK FOR SEVERE...AND ISSUED SVR TSTM WATCH 268 EARLIER THIS AFTERNOON FOR MANY COUNTIES IN THE AREA. THE UPSHOT IS THAT THE SVR THREAT WILL WANE WITH SUNSET...AND ONLY LOW CHANCES OF TSTMS WILL LINGER OVERNIGHT ACROSS THE NRN COUNTIES CLOSEST TO THE BOUNDARY. LOWS TONIGHT MID TO UPPER 60S. && .SHORT TERM /WEDNESDAY THROUGH SATURDAY/... THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK GOOD...WHICH IS A BLEND OF MOS. THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING CLOSER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... PERIOD LOOKS TO BE COOL... CLOUDY... WITH WIDESPREAD DECENT CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEKEND. UPPER LEVEL CUTOFF LOW PRESSURE SYSTEM LOOKS TO TRACK SOUTHEASTWARD FROM THE WEST OF THE OHIO VALLEY DURING THE WEEKEND AND INTO EARLY NEXT WEEK. THIS IS SUPPORTED BY BOTH ECMWF AND GFS... BUT THERE ARE SOME DIFFERENCES IN THE INTENSITY AND TRACK DURING THIS PERIOD. BY MONDAY NIGHT... THE GFS HAS THE SYSTEM STRONGER AND CENTERED OVER TENNESSEE... WHEREAS THE ECMWF HAS THE SYSTEM FURTHER SOUTH NEAR THE GULF COAST. AFTER COLLABORATING WITH OTHER OFFICES ON UNCERTAINTY WITH THE GUIDANCE... DECIDED TO USE A BLEND OF HPC AND ECMWF. LOOKS LIKE BEST CHANCE FOR THUNDERSTORMS WOULD BE SATURDAY INTO SUNDAY AS SFC LOW TRACKS SOUTHEASTWARD ALMOST DIRECTLY OVER THE AREA. TAPERED OFF PRECIP AMOUNTS AND DECREASED POPS AS THE SYSTEM DEPARTS AND HIGH PRESSURE BUILDS IN EARLY NEXT WEEK. TEMPS LOOK TO CONTINUE TRENDING DECENTLY BELOW NORMAL WITH LOWS IN THE UPPER 40S TO LOW 50S MONDAY AND TUESDAY MORNING. STUCK CLOSE TO HPC FOR WINDS. && .AVIATION /DISCUSSION FOR THE 10/18Z TAFS/... THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE DROPS TO MVFR CATEGORY WITH ANY STORMS. OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS WITH ANY STORMS THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50/SMF NEAR TERM...SMF SHORT TERM...50/SMF LONG TERM....AKB AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 224 PM EDT TUE MAY 10 2011 INZ021-030-031-036>039-045>047-052>054-062-111830- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM- HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067>070-111830- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN-LAWRENCE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE ALONG AREA RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH THE WEEK IN SOME AREAS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-055>057-063>065-071-072-111830- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN- BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, May 10, 2:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 6 SW ELWOOD 40.21N 85.92W
05/10/2011 E1.75 INCH HAMILTON IN TRAINED SPOTTER
&&
ABAKERLocal storm report, May 10, 2:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 7 S ELWOOD 40.17N 85.84W
05/10/2011 E1.75 INCH MADISON IN TRAINED SPOTTER
HALF DOLLAR TO GOLF BALL SIZE HAIL.
&&
ABAKERLocal storm report, May 10, 2:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL ANDERSON 40.09N 85.69W
05/10/2011 E1.00 INCH MADISON IN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND.
&&
ABAKERLocal storm report, May 10, 3:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MUNCIE 40.20N 85.39W
05/10/2011 M1.25 INCH DELAWARE IN TRAINED SPOTTER
ON THE BALL STATE CAMPUS.
&&
AHOMANNLocal storm report, May 10, 3:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL MUNCIE 40.20N 85.39W
05/10/2011 M1.75 INCH DELAWARE IN PUBLIC
NORTHWEST SIDE OF MUNCIE...0.5 MILES NW OF BALL STATE
CAMPUS.
&&
AHOMANNLocal storm report, May 10, 3:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 N DALEVILLE 40.15N 85.56W
05/10/2011 M1.75 INCH DELAWARE IN TRAINED SPOTTER
FELL FOR FIVE MINUTES..COVERING GROUND.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:05 PM EDT | Special Weather Statement | IND | Clinton | 25 min |
| May 10, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 35 min |
| May 10, 1:42 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 33 min |
| May 10, 1:58 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 32 min |
| May 10, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 45 min |
| May 10, 2:29 PM EDT | Tornado Warning | IND | Delaware, Madison | 36 min |
| May 10, 2:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 24 min |
| May 10, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 52 min |
| May 10, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison | 18 min |
| May 10, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.